Jump to content

Constant progression of symptoms - Keppra?


mistake87
 Share

Recommended Posts

Hi all,

I feel like I'm repeating the same post here but I simply have no idea what is going on.

I've been taking Keppra for 3 years plus and it killed my symptoms (albeit minor) completely. For no reason the past 2 months they've just imploded, and are still getting worse every day.

I'm not even sure if the Keppra helped in the first place tbh, I may have just got used to them.

Do you think there's any chance that coming of Keppra could get things back to normal?

  • Upvote 1
Link to comment
Share on other sites

Like a see a lot people after use of meds there symptoms came 2x worse back there are always risks in long therm with it

I have some permanent damage from medication whats realy sad

Maybe you can add more or start with intensive exercise/sport to cope with the bad feeling it gives

i found this to only realy working way thats can help you in long term and speed up your recovery

i did 11months of sport and i am now 4 months medication free and i didnt need it or feel any bad until now

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.